# SDR IPXA2021052369705

- Difficulty date: May 8, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522000
- Condition: Cracked
- Location: Aft Crgo Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO FWD BULKHEAD PANEL SUPPORT AT Y953 HAS 2EA SUPPORTS CRACKEDREMOVED AND REPLACED BRACKET IAW SRM 51-40-21
